This product has an affordable generic equivalent! Try our store brand Atoma Allergy Formula Diphenhydramine Caplets.
Pack Size: 100 caplets
Each caplet contains diphenhydramine 25 mg.
To help relieve symptoms of everyday allergies and allergic reactions, such as sneezing, runny nose, itchy eyes, hives, insect bites, poison ivy and rashes. May cause drowsiness.
© 2022 website by Kelowna Website Design